# SDR CALA0500290

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Sta 370-385
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD SEAT TRACK CORRODED FROM STA 370 TO 385, LBL 24.75.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-00 AND 53-00-32.
